zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
On viscosity iterative methods for variational inequalities. (English) Zbl 1115.49024
Summary: Let $\widetilde J$ be a commutative family of nonexpansive mappings of a closed convex subset $C$ of a reflexive Banach space $X$ such that the set of common fixed-point is nonempty. In this paper, we suggest and analyze a new viscosity iterative method for a commutative family of nonexpansive mappings. We also prove that the approximate solution obtained by the proposed method converges to a solution of a variational inequality. Our method of proof is simple and different from the other methods. Results proved in this paper may be viewed as an improvement and refinement of the previously known results.

MSC:
49L25Viscosity solutions (infinite-dimensional problems)
49M30Other numerical methods in calculus of variations
WorldCat.org
Full Text: DOI
References:
[1] Noor, M. Aslam: Some development in general variational inequalities. Appl. math. Comput. 152, 199-277 (2004) · Zbl 1134.49304
[2] Browder, F. E.: Convergence of approximations to fixed points of nonexpansive mappings in Banach spaces. Arch. ration. Mech. anal. 24, 82-90 (1967) · Zbl 0148.13601
[3] Halpern, B.: Fixed points of nonexpansive maps. Bull. amer. Math. soc. 73, 957-961 (1967) · Zbl 0177.19101
[4] Lions, P. L.: Approximation de points fixes de contractions. C. R. Acad. sci. Paris ser. A -- B 284, 1357-1359 (1977) · Zbl 0349.47046
[5] Reich, S.: Strong convergence theorems for resolvents of accretive operators in Banach spaces. J. math. Anal. appl. 75, 287-292 (1980) · Zbl 0437.47047
[6] Suzuki, T.: Strong convergence of Krasnoselskii and Mann’s type sequences for one-parameter nonexpansive semigroups without Bochner integrals. J. math. Anal. appl. 305, 227-239 (2005) · Zbl 1068.47085
[7] Wittmann, R.: Approximation of fixed points of nonexpansive mappings. Arch. math. 59, 486-491 (1992) · Zbl 0797.47036
[8] Shioji, N.; Takahashi, W.: Strong convergence of approximated sequences for nonexpansive mappings in Banach spaces. Proc. amer. Math. soc. 125, No. 12, 3461-3465 (1997) · Zbl 0888.47034
[9] Cho, Y. J.; Kang, S. M.; Zhou, H. Y.: Some control conditions on iterative methods. Comm. appl. Nonlinear anal. 12, No. 2, 27-34 (2005) · Zbl 1088.47053
[10] Xu, H. K.: Iterative algorithms for nonlinear operators. J. London math. Soc. 66, 240-256 (2002) · Zbl 1013.47032
[11] Benavides, T. D.; Acedo, G. L.; Xu, H. K.: Construction of sunny nonexpansive retractions in Banach spaces. Bull. austral. Math. soc. 66, 9-16 (2002) · Zbl 1017.47037
[12] Jung, J. S.; Morales, C.: The Mann process for perturbed m-accretive operators in Banach spaces. Nonlinear anal. 46, 231-243 (2001) · Zbl 0997.47042
[13] Goebel, K.; Kirk, W. A.: Topics in metric fixed point theory. Cambridge stud. Adv. math. 28 (1990) · Zbl 0708.47031
[14] Liu, L. S.: Iterative processes with errors for nonlinear strongly accretive mappings in Banach spaces. J. math. Anal. appl. 194, 114-125 (1995) · Zbl 0872.47031
[15] Takahashi, W.; Ueda, Y.: On reich’s strong convergence theorems for resolvents of accretive operators. J. math. Anal. appl. 104, 546-553 (1984) · Zbl 0599.47084
[16] Lim, T. C.: A fixed point theorem for families on nonexpansive mappings. Pacific J. Math. 53, 487-493 (1974) · Zbl 0291.47032
[17] Moudafi, A.: Viscosity approximation methods for fixed point problems. J. math. Anal. appl. 241, 46-55 (2000) · Zbl 0957.47039
[18] Xu, H. K.: Viscosity approximation methods for nonexpansive mappings. J. math. Anal. appl. 298, 279-291 (2004) · Zbl 1061.47060
[19] A. Aleyner, Y. Censor, Best approximation to common fixed points of a semigroup of nonexpansive operators, J. Convex Anal., in press · Zbl 1071.41031